# SDR EISA20000070

- Difficulty date: July 24, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND FLOORBEAM AT STA 380 RBL 30 CRACKED AND CORRODED.  FABRICATED REPAIR ANGLES AND FILLER, ALODINED, PRIMED, AND INSTALLED ANGLE AND FILLER IAW SRM 51-10-1, 53-10-8, 51-10-2, 51-30-2.
